You say you have headaches! Me Too! Mine started when my Zonegran was increased from 200mg to 300mg. Sometimes the pain is so bad I just cry (but that makes it worse, so I have to make myself stop). My neuro has decreased the zonegran to 250mg but I feel more simple partials coming back now and I'm afraid if it's decreased more I'll get the complex partials back.
I took Trileptal several years ago and didn't have headaches with it. My neuro says zonegran should help migraines, so he doesn't think I have true migraines. I have a sample of Frova the neuro gave me, but even if it works I know that it's got to be the medication causing it. I've never had a problem until the zonegran was increased.
The good news is that many side effects of meds do get better with time. The bad news is that many side effects don't. So, the most important thing is to follow up with your doctor. Make sure he knows how you are coping. If you don't feel better, your doctor will discuss your options with you. That might include changing meds entirely.
Hope you feel better soon. Glenda
complex partial seizures since 22